Page 2 of 2 FirstFirst 12
Results 11 to 13 of 13

Thread: Lorazepam question

  1. #11
    Join Date
    Oct 2013
    Posts
    613

    Re: Lorazepam question

    So I have now been cut back to 2 a day and omg it’s hell and I’m climbing the walls

  2. #12
    Join Date
    Aug 2017
    Posts
    623

    Re: Lorazepam question

    Quote Originally Posted by TRISTAN View Post
    So I have now been cut back to 2 a day and omg itís hell and Iím climbing the walls
    Have you talked this through with a doctor or whoever prescribed them to you? They really arenít something you should be weaning yourself off without advice.

    Positive vibes,

    Mouse


    Sent from my iPhone using Tapatalk
    __________________
    The woods are lovely, dark and deep,

    But I have promises to keep,

    And miles to go before I sleep. - Robert Frost

  3. #13
    Join Date
    Apr 2012
    Posts
    742

    Re: Lorazepam question

    This is the problem with drug withdrawal - its never pleasant. Opioids will make you feel like you want to die - but it won't kill you. Withdrawal from alcohol, benzodiazepines and barbiturates are the only ones which can potentially kill someone if not undertaken correctly (the latter is rare now, barbs are never prescribed, except for phenobarbital for epilepsy, although this is still relatively uncommon in the UK).

    Very generally and without knowing your history or dose:
    To withdraw safely, you need to find the dose which "takes the edge off" - this will still be uncomfortable, but if you're dependent on this drug and withdrawing, you'll know what I mean when I say "take the edge off". You can do this as long as you want - so long as you stick to that dose, and keep decreasing. It's better to do it "too slowly" than "too fast". If you're withdrawing from a benzo with a short half life (e.g. temazepam) I'd strongly suggest seeking professional help before you attempt it alone.

    As Mouse said, you're better to do this under medical supervision. This way, it's quite easy to work out a tapering programme.

    Alcohol, benzos and barbs are not to be messed with. If anyone reading this finds that they are "hooked" on any of these substances, please consult your GP and let them know about your wish to withdraw. For anyone reluctant to consult a GP or other health care professional, remember it is better to withdraw too slowly than too quickly.
    __________________
    Healthcare Professional with Health Anxiety

    Be kind, for everyone you meet is fighting a hard battle

Page 2 of 2 FirstFirst 12

Thread Information

Users Browsing this Thread

There are currently 3 users browsing this thread. (0 members and 3 guests)

Similar Threads

  1. Lorazepam
    By Carys in forum Diazepam/Valium
    Replies: 22
    Last Post: 17-04-18, 09:23
  2. Lorazepam question
    By AndreiSH in forum Medication
    Replies: 3
    Last Post: 02-12-17, 20:42
  3. Lorazepam
    By jdim in forum Medication
    Replies: 2
    Last Post: 25-11-12, 12:51
  4. Anyone on lorazepam?
    By anx mum in forum Diazepam/Valium
    Replies: 4
    Last Post: 05-02-11, 13:55
  5. lorazepam
    By Hayley1982 in forum Medication
    Replies: 3
    Last Post: 30-05-10, 01:15

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •